# SDR SIMA20141118004

- Difficulty date: November 18, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 24,469 hours, 20,427 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Return Line
- Condition: Failed
- Location: Parking Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RETURN LINE CHECK VLV OF THE EMER PARKING BRAKE FAILED.  OPERATIONS CHECKED.  R & R EMER PARKING BRAKE RETURN LINE CHECK VLV.  PERFORMED LEAK CHECK & BLED HYD SYS IAW AMM 32-44-08.
